# SDR IPXA2018102935476

- Difficulty date: October 16, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 87,841 hours, 15,530 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING SKIN ACCESS PANEL 636AB LANDING HAD 9 CRACKED HOLES, BETWEEN XORS 683.4, AND 713.6.  REPAIRED THE ACCESS PANEL LANDING IAW EA 011-5730-01-A7516, REV I/R, AND EO MD11-5730-70430-A.  MAJOR.
